36º Congresso Brasileiro de Reumatologia

Página Inicial » Inscrições Científicas » Trabalhos

Dados do Trabalho


Title

INTERSTITIAL GRANULOMATOUS DERMATITIS INDUCED BY ANTI-TNF: CASE REPORT

Background

Granulomatous dermatitis is a rare entity, described in 1993 by Ackerman et al. It is more common in women with rheumatoid arthritis (RA), but it has also been described secondary to other autoimmune disease and associated with drugs like antihypertensives, antilipemic, anticonvulsive and antihistamines. Recently, it has been associated to anti-TNF therapy. This entity has a multiform clinical manifestation and the diagnosis relies on histological findings. The treatment of this entity is not well defined: There are reports of corticosteroid use, anti-inflammatory drugs, methotrexate, hydroxychloroquine and others.
Objective: To describe a case of interstitial granulomatous in a patient with RA probably caused by anti-TNF treatment.

Case report

The patient was male, 56 years old, on treatment for seropositive RA since 2011. It was initially treated with methotrexate but leflunomide was associated due to persistent activity disease. As the disease remained active anti TNF (Adalimumab) was introduced. In June 2016, after three years of adalimumab plus methotrexate use, the patient achieved remission of his articular disease (DAS 28-VHS: 2.2). In July,2016, the patient presented with erythematous papules and plaques in serpiginous pattern, from the right wrist to elbow, with important local soft tissue inflammation. Skin biopsy demonstrated hyperkeratosis, mild acanthosis and rare lymphocytes in exocytosis in the epidermis and lymphohistiocytic infiltrate around vessels and collagen bundles. The diagnosed of interstitial granulomatous dermatitis with arthritis (IGDA) was made. Treatment with topical and oral corticosteroids achieved only partial response. As the articular disease was in remission, the possibility that this rare entity had been caused by anti-TNF treatment was considered. This medication was suspended. One month after suspension complete regression of the lesions was observed. Currently, the patient remains well controlled using just methotrexate.

Conclusion

In a patient with anti-TNF treatment and IGDA lesions, the possibility of a causal relationship should be explored.

Área

Biological Therapy

Autores

JADY ELEN DE PONTES, MARILIA BARRETO GAMEIRO SILVA, BÁRBARA STADLER KAHLOW, DEBORAH CRISTYNE COLOMBO, JULIANA DELFINO